# SDR SPUY20120820038

- Difficulty date: August 22, 2012
- Submitted: August 22, 2012
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 75,408 hours, 43,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, AIR CONDITIONING DISTRIBUTION BAY - FRAME HAS A 1 INCH CRACK AT BS 740 STRINGER 20 – 21L REF NR 0442.
